ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Stochastic differential equations and applications

Borkar, Vivek S (1999) Stochastic differential equations and applications. In: Current Science (Bangalore), 76 (2). 128-128 .

Full text not available from this repository.
Official URL: http://www.ias.ac.in/currsci/jan25/contents1.htm
Item Type: Editorials/Short Communications
Related URLs:
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 03 Aug 2011 10:17
Last Modified: 03 Aug 2011 10:17
URI: http://eprints.iisc.ernet.in/id/eprint/38792

Actions (login required)

View Item View Item